English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relations among Dirichlet series whose coefficients are class numbers of binary cubic forms

MPS-Authors
/persons/resource/persons235911

Ohno,  Yasuo
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ohno, Y., Taniguchi, T., & Wakatsuki, S. (2009). Relations among Dirichlet series whose coefficients are class numbers of binary cubic forms. American Journal of Mathematics, 131(6), 1525-1541. doi:10.1353/ajm.0.0080.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25CB-E
Abstract
There is no abstract available